# SDR QXEA2010041900281

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 21,555 hours, 22,305 cycles
- Engine: Pwc PW150A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0328
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Part time: 5,035 hours, 5,680 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN FWD BAGGAGE COMPARTMENT. R & R BAGGAGE SMOKE DETECTOR IN FWD BAGGAGE COMPARTMENT IAW AMM TASKS NR 26-12-06-000-801 AND 26-12-06-400-801. OPS CKS GOOD. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
